# SDR CALA2025032603220

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 84,097 hours, 33,130 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Sensor
- Part number: 3004200000501
- Part serial: 2649
- Condition: Faulted
- Location: Fuel
- Part time: 716,619 hours, 707,479 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM FUEL IDG 1 COOL FAULT ON PARKING/ENGINESHUTDOWN AT GATE REMOVED AND REPLACED FLSCU1, THE FAULT CONTINUED, MORE TROUBLESHOOTING NEEDED.   R&R FLSCU1 REF AMM 28-46-34 PERFORMED ENGINE RUN #1, MESSAGE CLEARED AFTER START, MESSAGE RETURNED AT SHUTDOWN.  CORROBORATED MESSAGE ON PFR INDICATED L INN TEMP SENSOR 29QJ1, PERFORMED TSM 28-46-00-810-813-A WITHOUT TEST EQUIPMENT AVAILABLE, CHANGED FLSCU1 PER STEP 8 REPLACED 29QJ1 REF AMM 28-46-17-400-001-A ACC TANK LEVEL SENC FUNCTIONAL BITE REF AMM28-46-00-7400-001-A. NO STATUS MESSGE AT THIS TIME.
